# SDR DHLA2008743505

- Difficulty date: November 9, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN AT BS 580 BETWEEN S-14R AND S-17R FRAME WITH DENT AND DOUBLE HOLE.  REPLACED FRAME SECTION AT BS 580 BETWEEN S-12R AND S-18R DUE TO DOUBLE HOLES IAW B727SRM 51-10-1 PARA 7D.
